# SDR DALA2015011600349

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 43,622 hours, 14,463 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO RECENT HISTORY OF EMERGENCY LIGHTS FLICKERING INTERMITTENT.  FOUND CONNECTOR AT 4L DOOR EMERGENCY LIGHT TEST SWITCH INTERMITTENT.  REPLACED SWITCH & WIRE TERMINAL.  REF WDM 33-51 & SWPM 20-30.  CHECKS NORMAL IAW AMM 33-51.
